# SDR VNAA202201241111

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 42,707 hours, 32,622 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW RECEIVED A SLATS FAIL CAUTION MESSAGE. THEY DECIDED TO GO AROUND AND CONSULT THE QRH. UPON LANDING THE FLAPS DEPLOYED BUT THE SLATS DID NOT. SLATS FAIL CAUTION MESSAGE WHEN LOWERING FLAPS TO 8 DEGREES MSG DID NOT GO AWAY DURING QRH PROCEDURE HAPPENDED DURING LANDING/APPROACH PHASE.   PERFORMED VISUAL INSPECTION OF SLATS NO DEFECTS NOTED. PERFORMED OPS CHECK OF FLAP AND SLAT SYSTEM IAW CRJ 700 AMM 27-50-00-710-801-A01. OPS CHECK GOOD AT THIS TIME.
